# SDR UALA2009070201901

- Difficulty date: July 2, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 75,009 hours, 8,512 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP, DOOR 3 LEFT BUSSLE.  RELAMPED, CHECKS OKAY.
